# SDR AU000336

- Difficulty date: February 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781006041
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP HYDRAULIC SYSTEM PIPE LOCATED IN THE LT WHEEL WELL WORN ANDCRACKED.
